Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 43, Issue 2, 2007
Metadata
 

Integration over Compact Quantum Groups
Teodor Banica and Benoît Collins
pp. 277–302
Abstract | Full-Text PDF (208 KB) | Metadata

Picard Groups of Some Local Categories
Yousuke Kamiya and Katsumi Shimomura
pp. 303–314
Abstract | Full-Text PDF (175 KB) | Metadata

Further Examples of Explicit Krein Representations of Certain Subordinators
Catherine Donati-Martin and Marc Yor
pp. 315–328
Abstract | Full-Text PDF (310 KB) | Metadata

On the Fefferman–Phong Inequality and a Wiener-type Algebra of Pseudodifferential Operators
Nicolas Lerner and Yoshinori Morimoto
pp. 329–371
Abstract | Full-Text PDF (411 KB) | Metadata

Explicit Constructions of Dense Common Hypercyclic Subspaces
Juan B. Seoane-Sepulveda
pp. 373–384
Abstract | Full-Text PDF (162 KB) | Metadata

Irrational Rotation of the Circle and the Binary Odometer are Finitarily Orbit Equivalent
Mrinal Kanti Roychowdhury
pp. 385–402
Abstract | Full-Text PDF (202 KB) | Metadata

Simply Laced Extended Affine Weyl Groups (A Finite Presentation)
Saeid Azam and Valiollah Shahsanaei
pp. 403–424
Abstract | Full-Text PDF (234 KB) | Metadata

Structure of Quasi-analytic Ultradistributions
Takashi Takiguchi
pp. 425–442
Abstract | Full-Text PDF (185 KB) | Metadata

A New Look at the Local Solvability Condition of Inhomogeneous Ordinary Differential Equations
Shinichi Tajima
pp. 443–459
Abstract | Full-Text PDF (182 KB) | Metadata

Remarks on Framed Bordism Classes of Classical Lie Groups
Haruo Minami
pp. 461–470
Abstract | Full-Text PDF (127 KB) | Metadata

Modified Elastic Wave Equations on Riemannian and Kähler Manifolds
Yoshiyasu Yasutomi
pp. 471–504
Abstract | Full-Text PDF (300 KB) | Metadata

Estimates of Kato–Temple Type for n-dimensional Spectral Measures
S. T. Kuroda
pp. 505–520
Abstract | Full-Text PDF (180 KB) | Metadata

Errata : Spherical Functions of the Principal Series Representation of Sp(2, ℝ) as Hypergeometric Functions of C2 type (Publ. RIMS, Kyoto Univ. 32 (1996), 689-727)
Masatoshi Iida
pp. 521–524
Abstract | Full-Text PDF (87 KB) | Metadata